# SDR ASAA9580209

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Defective
- Location: Tail Compartment
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE MIDDLE OVERHEAD EMERGENCY LIGHT ABOVE THE CATWALK WAS FOUND INOPERATIVE.  REPAIRED CONNECTOR TO LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
